# SDR DALA2015091505665

- Difficulty date: September 12, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 41,922 hours, 28,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, EMERGENCY EXIT SIGN ON CEILING AFT OF FWD GALLEY L2-791 DID NOT ILLUMINATE WHEN TESTED.  REPLACED EMERGENCY LIGHT BATTERY PACK B5-259 IAW AMM 33-51.
